im trying to lose weight and i was told many yrs ago i has a enlarged thyroid ..ive been gaining weight like crazy with no help from the doctors so i ordered this to help with my problem.. to lose weight when i work out ..etc.. im very much so over weight and im scared ill die just like my grandmother did for being over weight..i weight at this moment 287lbs and im 5'3 in height..this isnt good for me at all knees hurt cant walk far etc..im totally sick of this problem..so am i doing the right thing?
No interaction found btween this drugs but you aske the docor.
you get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Riboflavin may cause your urine to become a yellow-orange color. This effect is harmless.
Have they removed the thyroid ? Thyroid medication takes time to adjust. With your weight you are not a good candidate for surgery. You know that. So time to deal with the weight. You just gotta do it or your results will be as your grandmother. Take a deep breath and see your doc. Let the doc know that now is the time for you to take back your life. You have had blood work done for the thyroid. Perhaps you will need more. Ask to see a dietician and you will be amazed how a few simple changes will have a great effect. Find out how good your heart is so you know what kind of simple exercise you can do. Watch the Biggest Loser on TV to see how others handle this. Get a buddy to walk with you. The more you lose the better those knees will be.
And get family and friends to help you. Let them know your challenge and ask for their help with this. Get rid of negative people in your life and hang out with people who make you happy.
Switching off the sweets takes time because you are probably addicted at this time. Do a bit at a time. Never try it all at once, ok? You can do this. You will be oh so happy. There is real freedom here for you. And if you find a therapist good to talk your goals out with, that can help a lot. Share your love. Share your happiness. Share your time with those who need it. Please stay in touch. There are lots of good people to help here.
Hi, vitamin B is water soluable, which means that if you have an excess of the different B vitamins, you'll urinate the yellow, which you are doing. It doesn't stay in the body with bad effects like the vitamin oils, so there's no harm in continueing to take the vitamin B. You said that you ordered the thyroid med? Am I reading that correctly? Thyroid supplements always need to be taken under a doctor's order. Too much increases your metabolism and that includes high blood pressure and heart attacks. Too little slows down your heart rate-which also leads to heart damage and nervousness-jumpy. The problem is that most symptoms of a whacko thyroid are the same- dry skin, thin hair, blah, blah, blah-So I dearly hope that you're working with a doctor and aren't medicating yourself. I dearly hope that you are on a good diet. My X dieted by having a coke and french fries for lunch.Different people in different areas eat differently.
I hope that you aren't insulted. Some prescribed meds dehydrated me-so everyone told me to drink water-duh-and I don't mean to duh you-
Has your doctor done a TSH, and/or T-3, T-4?? Are you taking a thyroid complex without a prescription in the hopes of losing weight? Because if you take thyroid without being monitored, you can develop osteoporosis very badly. You need to have the blood work done, and if your doctor refuses with an enlarged thyroid, then you need a new doctor. Don't take this on your own. It isn't going to do a thing for your thyroid.
I believe Bridget is taking a natural supplement from what it sounds like which is called "Thyroid Complex" and does not require a prescription from a doctor and is completely safe to use. Thyroid Hormone replacement on the other hand does require a prescription. I have been taking a thyroid complex along with b-2 and b-12 for 6 months now with no interactions with any other medication. I hope it works for you, I have hypothyroidism and I know it's a struggle to lose weight with any type of underactive thyroid. Have you heard of Raspberry Ketones? I just recently started taking them to aid with weight loss, they are all natural and completely safe, might want to check into it. Hope this helps...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Dietary Supplementation - I recently found out my vitamin d level is low. Have since started taking?
Posted 22 Aug 2009 • 2 answers
Posted 16 Dec 2010 • 1 answer
Posted 23 Mar 2011 • 1 answer
I Was told I was low in vitamin D and read that vitamin D3 is the vitamin to take. It's all confusi?
Posted 21 Oct 2011 • 2 answers
Posted 1 day 9 hours ago • 0 answers